# SDR SWIA200718333

- Difficulty date: June 12, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 31,718 hours, 46,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT OPEN THE CABIN DOOR FROM THE OUTSIDE.  ADJUSTED THE FORWARD AND AFT PAX DOOR UPPER ROLLERS ON FUSELAGE CUT OUT.  OPS CHECK GOOD.
